# SDR UPS03141147

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK INOPERATIVE.  REMOVED AND REPLACED CAPTAINS OXYGEN MASK STOWAGE BOX IAW MM 35-12-51-4.
